MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93709
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient stem became loose, removed the stem and put a summit cemented and readjusted cup version with a new cup.Doi: (b)(6) 2019, dor: (b)(6) 2020, left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CORAIL2 LAT COXA VARA SIZE 9
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10219240
Report Number1818910-2020-14829
Device Sequence Number14120420
Product Code KWA
UDI-Device Identifier10603295168867
UDI-Public10603295168867
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93709
Device Catalogue Number3L93709
Device Lot Number5325338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX48OD; CORAIL2 LAT COXA VARA SIZE 9; DELTA CER HEAD 12/14 32MM +1; UNKNOWN HIP ACETABULAR CUP; ALTRX NEUT 32IDX48OD; CORAIL2 LAT COXA VARA SIZE 9; DELTA CER HEAD 12/14 32 MM +1; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight51